Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Examples of Fano varieties of index one that are not birationally rigid


Author: Ana-Maria Castravet
Journal: Proc. Amer. Math. Soc. 135 (2007), 3783-3788
MSC (2000): Primary 14E07; Secondary 14H60
Published electronically: September 12, 2007
MathSciNet review: 2341927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A conjecture of Pukhlikov states that a smooth Fano variety of dimension at least 4 and index one is birationally rigid. We show that a general member of the linear system given by the ample generator of the Picard group of the moduli space of stable, rank 2 bundles with fixed determinant of odd degree on a curve of genus at least 3 is not birationally rigid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14E07, 14H60

Retrieve articles in all journals with MSC (2000): 14E07, 14H60


Additional Information

Ana-Maria Castravet
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712
Address at time of publication: Department of Mathematics, University of Massachusetts, Amherst, Massachusetts 01003
Email: noni@math.utexas.edu, noni@math.umass.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08948-4
PII: S 0002-9939(07)08948-4
Received by editor(s): May 5, 2006
Received by editor(s) in revised form: September 17, 2006
Published electronically: September 12, 2007
Communicated by: Ted Chinburg
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.